# SDR CALA9801027

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68046
- Make and model: Doug DC-10-10
- Aircraft serial: 47800
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK IN LT WING LEADING EDGE CAVITY RIB IN FRONT OF NR 5 LEADING EDGE SLAT.  THE RIB WAS REPAIRED IAW SRM 57-20-00, FIGURE 1 AND 51-31-01.
